Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
juvianna

1 Week Post Treatment - Breakouts?

Recommended Posts

Hi, My acne wasn't too bad before Accutane, but it was hard to treat it with antibiotics and stuff.

So my doctor prescribed me 40mg Accutane /day for 6 months. My skin was almost perfectly clear for 4 months. But now, only 1 week after finishing my treatment, 2 fairly big pimples brokeout.

Is it possible that this could be the post-Accutane breakout that some people have? This soon?? I heard it takes months to come back, and even so, better than before.

I was looking it up on the internet and I found this:

"Your skin breaks out when you quit accutane because your body is readjusting to normal."

and that

"some people have had it for a week or so then it went away"

So what you guys think?

Is it possible or HIGHLY unlikely that this short period post Accutane can be the cause of my breakouts?

PS: For the past month I've been having some social anxiety, and also have been eating pepper snacks almost everyday. I don't know if pepper have something to do with zits, but just sayin'.

Thanks!!

Share this post


Link to post
Share on other sites

Hi, Accutane is a funny thing. Some people go into remission for decades, some years and some mere months. I wouldn't stress it though. One thing you should be aware of though is that accutane just shuts down your oil glands and once the drug is off your system, your glands (which unfortunately is controled by hormones), will go back to their tricky self.

With that said, whatever underlying problems that are causing your acne will continue to cause it until you adress it or simply grow out of it. I know this is probably NOT what you want to hear. With that said:

get on a good skin care regimen (maybe a retinoid so that your pores can remain clear - if clogging is an issue)

eat better, lower glycemic,limited processed foods, increades water/veggie/fruit intake

exercise

stress less

Good Luck my friend!

Share this post


Link to post
Share on other sites

As you said some people go into remission for months, but days? my breakout must be for some other reason then, right?

And I don't believe I'll grow out of it, I'm 24 rolleyes.gif

Thanks for the tips.

Share this post


Link to post
Share on other sites

It could just be your body. As i said, try to make internal changes as acne is really an internal thing for most people. Skin care can probably help the symptoms but its definitely not the cause

Good Luck

Share this post


Link to post
Share on other sites

I am having the SAME issue!! I was off Accutane for like 2 weeks maybe then I started breaking out with tiny little bumps all over my face again. It really is such a true let down.. Now I am one month post Accutane and it has just gotten worse and worse ever since I stopped.. :/

Share this post


Link to post
Share on other sites

1 week after roakutan my oily skin came back again with small buds. This is a nightmare! I was 8 months on it. I do not know what is this oily skin :(:(

Share this post


Link to post
Share on other sites

As you said some people go into remission for months, but days? my breakout must be for some other reason then, right?

And I don't believe I'll grow out of it, I'm 24 rolleyes.gif

Thanks for the tips.

24 is still young. Tons of people at my Uni have acne and they're all early 20s, it's not like your skin will suddenly clear when you hit x age.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×